# SDR ASAA2019071430063

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,986 hours, 12,556 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE #1, #2,Ï¿½#7, #23 BLADES CU-NI COATING MISSING BEYOND LIMIT. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE #1, #2,Ï¿½#7, #23 BLADES W/ NEW PER T/C 78472010.
